Gülsüm Ulusoy Ada

DOI Number
First page
Last page


The present paper deals with genuine Baskakov Durrmeyer operators which have preserved certain functions. We have obtained quantitative Voronovskaya and quantitative Grüss type Voronovskaya theorems using the weighted modulus of continuity. These results include the preservation properties of the classical genuine Baskakov Durrmeyer operators.


Genuine Baskakov Durrmeyer operators; weighted modulus of continuity; Grüss Voronovskaya theorem.

Full Text:



T. Acar: Quantitative q-Voronovskaya and q-Grüss Voronovskaya type results for q-Szasz Operators. Georgian Math. J. 23:4 (2016), 459-468.

T. Acar: Asymptotic Formulas for Generalized Szasz Mirakyan Operators. Applied Mathematics and Computation, 263 (2015), 223-239.

T. Acar, A. Aral and I. Raşa: Modified Bernstein-Durrmeyer operators. General Mathematics. 22:1 (2014), 27-41.

T. Acar and G. Ulusoy: Approximation properties of generalized Szasz-Durrmeyer Operators. Period. Math. Hung. 72:1 (2016), 64-75.

T. Acar, A. Aral, I. Rasa: Positive Linear Operators Preserving  and  2, Constructive Mathematical Analysis, 2:3 (2019), 98-102.

A.M. Acu, H. Gonska and I. Ra¸sa I: Grüss type and Ostrowski type inequalities in approximation theory. Ukranian Math.J. 63:6 (2011), 843-864.

G. Ulusoy Ada: Better approximation of functions by genuine Baskakov Durrmeyer operators. Facta Universitatis Mathematics and Informatics. (submitted)

G. Ulusoy Ada: On the Generalized Baskakov Durrmeyer Operators. Sakarya University Journal of Science. 23:4 (2019), 549-553.

A. Aral, D. Inoan and I. Raşa: On the generalized Szasz Mirakyan operators. Results Math. 65:(3-4) (2014), 441-452.

M. Bodur, O.G. Yılmaz, A. Aral: Approximation by Baskakov Szasz-Stancu Operators Preserving Exponential Functions, Constructive Mathematical Analysis, 1:1 (2018), 1-8.

W. Chen: On the modified Durrmeyer Bernstein operator. In: Report of the Fifth Chinese Conference on Approximation Theory, Zhen Zhou, China (1987).

Z. Finta: On convergence approximation theorems. J. Math. Anal. Appl. 1 (2005), 159-180.

S.G Gal and H. Gonska: Grüss and Grüss Voronovskaya type estimates for some Bernstein type polynomials of real and complex variables, Jaen J. Approx. 7:1 (2015), 97-122.

H. Gonska, P. Pitul and I. Rasa: On Peano’s form of the Taylor remainder, Voronovskaja’s theorem and the commutator of positive linear operators. Proc.Int. Conf. on Numerical Analysis and Approximation Theory. Cluj-Napoca, Romania, 1-24.

H. Gonska and G. Tachev: Grüss type inequalities for positive linear operators with second order moduli. Mathematica Vesnik. 63:4 (2011), 47-252.

V. Gupta and N. Malik: Genuine link Baskakov Durrmeyer operators. Georgian Math. J. 2016.

A. Holhos: Quantitative estimates for positive linear operators in weighted space. General Math. 16:4 (2008), 99-110.

N. Ispir: On modifid Baskakov Operators on weighted spaces. Turk J. Math. 25:3 (2001), 355-365.

A. Kajla: On the Bezier Variant of the Srivastava-Gupta Operators, Constructive Mathematical Analysis. 1:2 (2018), 99-107.

S.A Mohiuddine, T. Acar and M.A. Alghamid: Genuine modified Benstein Durrmeyer operators. Journal of Inequalities and Applications, 1 (2018), 104.

F. Ozsarac, T. Acar: Reconstruction of Baskakov operators preserving some exponential functions, Mathematical Methods in the Applied Sciences, 42:16, (2019), 5124-5132.

P. Patel, V.N. Mishra and M. Örkcü: Some approximation properties of the generalized Baskakov operators. Journal of Interdisciplinary Mathematics. 21:3 (2018), 611-622.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)